Stability for Hermitian K-1

Bak A, Tang G (2000)
Journal of Pure and Applied Algebra 150(2): 107-121.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bak, AnthonyUniBi; Tang, Guoping
Abstract / Bemerkung
The general Hermitian group GH(2n) and its elementary subgroup EH2n are the analogs in the theory of Hermitian forms of the general linear group GL(n), and its elementary subgroup E-n. This article proves that the canonical map GH(2n)/EH2n --> GH(2(n+1))/EH2(n+1) is an isomorphism whenever n is large with respect to a suitable stable range condition for rings with involution. (C) 2000 Elsevier Science B.V. All rights reserved.
Erscheinungsjahr
2000
Zeitschriftentitel
Journal of Pure and Applied Algebra
Band
150
Ausgabe
2
Seite(n)
107-121
ISSN
0022-4049
Page URI
https://pub.uni-bielefeld.de/record/1619564

Zitieren

Bak A, Tang G. Stability for Hermitian K-1. Journal of Pure and Applied Algebra. 2000;150(2):107-121.
Bak, A., & Tang, G. (2000). Stability for Hermitian K-1. Journal of Pure and Applied Algebra, 150(2), 107-121. https://doi.org/10.1016/S0022-4049(99)00035-3
Bak, A., and Tang, G. (2000). Stability for Hermitian K-1. Journal of Pure and Applied Algebra 150, 107-121.
Bak, A., & Tang, G., 2000. Stability for Hermitian K-1. Journal of Pure and Applied Algebra, 150(2), p 107-121.
A. Bak and G. Tang, “Stability for Hermitian K-1”, Journal of Pure and Applied Algebra, vol. 150, 2000, pp. 107-121.
Bak, A., Tang, G.: Stability for Hermitian K-1. Journal of Pure and Applied Algebra. 150, 107-121 (2000).
Bak, Anthony, and Tang, Guoping. “Stability for Hermitian K-1”. Journal of Pure and Applied Algebra 150.2 (2000): 107-121.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar